# SDR 95ZZZX3957

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 727227
- Aircraft serial: 22000
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap Packing
- Part number: MS9388331
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO FLL DUE TO INDICATED LOSS OF OIL IN NR 3 ENGINE.  OIL QUANTITY INDICATOR STABILIZED AT 1.5 GA., TEMP AND PRESS OK (NO ENGINE SHUT-DOWN).  FOUND PACKING BLOWN OUT AT SERVICE CAP AND REPLACED.  LEAK CK OK.
